This is a place to ask questions about digestive problems and receive a personal answer from a highly qualified doctor. You will also find support from other members who share your interest in digestive disorders.
Digestive Disorders include: Anal and Rectal problems, Barrett’s Esophagus, Bleeding in the Stomach and Digestive Tract, Constipation, Crohn’s Disease, Gastritis, GERD, Heartburn, Proctitis, Short Bowel Syndrome, Ulcers, Whipple’s Disease, Zollinger-Ellison Syndrome (and many more).
I had ovarian cancer which is in remission, after surgery the ports used for injection of medicine during chemotherepy (taxol) remained in my adominal (abdominal) and chest. Due to problems with the one in my chest it was removed several months after the completion of six treatments, but now I have began to experience pain in the entire left side of my body and especially my upper left back, also acid reflux problem. CA125 and test for stomach virsus has been done and are ok. I can not locate any information on the long term effect of taxol on the body and the long term of this implants remaining, can it be the cause of my unfound pain. Before I return to my Dr and request the removal of this implant I would like to be informed.
Any information will be appreciated
the ports usually do not cause problems unless they become infected. If you had an infection, you would notice pus or redness in the skin around the port or ou would have fevers and profound weakness. I suggest that you be revealuated by your doctor for causes of pain in addition to diseases of the GI tract e.g. spine/bone problems
This information is presented for educational purposes only. Always ask specific questions to your personal physician.
*keywords: abdominal pain
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.